# SDR CALA0100458

- Difficulty date: May 15, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- Aircraft time: 46,516 hours, 24,202 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.1 INCH CRACK IN RT REAR SPAR UPPER CHORD AT RT MLG BEAM O/B END AFT SPAR FITTING ATTACH AREA.  THE CRACK WAS REPAIRED IAW ECRA 5743-01033.  A DIP WAS ISSUED TO REINSPECT THE AREA AT 3,000 FLIGHT CYCLE INTERVALS.
